Vague Positive Implicative And Associative W-implicative Ideals Of Lattice Wajsberg Algebras
DOI:
https://doi.org/10.23755/rm.v42i0.747Keywords:
Wajsberg algebra, Lattice Wajsberg algebra, W-implicative ideal, Vague set, Vague W-implicative ideal, Vague positive implicative W-implicative ideal, Vague associative W-implicative ideal.Abstract
In this paper, we introduce the definitions of the vague positive implicative W-implicative ideal and the vague associative W-implicative ideal of lattice Wajsberg algebra. Moreover, we give the relationship between the vague associative W-implicative ideal and the vague W-implicative ideal. Furthermore, we prove that every vague positive implicative W-implicative ideal is a vague W-implicative ideal.References
Anitha, T., and Amarendra Babu, V., Vague positive implicative and vague associative LI-ideals of lattice implication algebras, International Journal of Pure and Applied Mathematics Volume 105, Number 1 (2015), 39-57.
Anitha, T., and Amarendra Babu, V., Vague LI-ideals on lattice implication algebras, J. Emerging Trends in Computing and Information Sciences, 5 (2014), 788-793.
Anitha, T., and Amarendra Babu,V., Vague implicative LI-ideals of lattice implication algebras, Mathematics and statistics, Volume 3, Number 3 (2015), 53-57.
Font, J. M., Rodriguez, A. J., and Torrens, A., Wajsberg algebras, STOCHASTICA, Volume 8, Number 1 (1984), 5-31.
Gau, W. L., and Buehrer, D. J., Vague sets, IEEE Transactions on Systems, Man and Cybernetics, 23(20)(1993), 610-614.
Ibrahim, A., and Shajitha Begum, C.,On WI-ideals of lattice Wajsberg algebras, Global Journal of Pure and Applied Mathematics, Volume 13, Number 10 (2017),7237-7254.
Ibrahim, A., and Shajitha Begum, C., Ideals and implicative WI-ideals of Lattice Wajsberg algebras, IPASJ International Journal of Computer Science, Volume 6, Issue 4 (2018), 30-38.
Ibrahim, A., and Shajitha Begum, C., Fuzzy implicative WI-ideals of Lattice Wajsberg algebras, Journal of Computer and Mathematical Science, Volume 9, Number 8 (2018), 1026 -1035.
Ibrahim, A., and Mohamed Rajik, M., VWI-ideals of lattice Wajsberg algebras, Journal of Xidian University, Volume 14, Number 3(2020), 1284-1289.
Wajsberg, M., Beitragezum Metaaussagenkalkull, Monat. Mat. phys. 42 (1935), 221-242.
Zadeh, L. A., Fuzzy sets, Information and Control 8 (1965), 338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.